# SDR CALA2025062705990

- Difficulty date: May 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5397464400000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH BETWEEN FR58-59 STRINGER 31L HAS CRACKE D SLOPE PNL SUPPORT PROFILE.   REMOVED AND REPLACED NEW PROFILE PANEL FROM AFT CARGO L/H BTW FR 58 TO FR59 STR 31L IAW A320 SRM 51-42-11.
